# SDR DL73S040162

- Difficulty date: February 17, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 44,117 hours, 35,175 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 3186304951007
- Part serial: NONE
- Condition: Burned
- Location: Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MCO ON ANTI SKID LIGHTS STAYING ON DIM.  FOUND WINDSHEAR AND ALTITUDE ALERT LIGHT ASSEMBLIES WITH ELECTRICAL BURNS AND ODOR.  REPLACED ASSEMBLIES.
